# SDR EISA98210

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mlg
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR WILL NOT RETRACT, INDICATORS SHOW RIGHT MAIN GEAR UNSAFE AND RIGHT DOOR OPEN WHEN HANDLE IS MOVED TO OFF RIGHT MAIN SHOWS IMMEDIATE GREEN.  PERFORMED GEAR RETRACTION AND EXTENSION TEST.  LUBED ALL GEAR FITTINGS PER MM 32.  OPS CHECK NORMAL.  (M)
